PROFESSOR MAKSIM MURADYAN’S ARTICLE IN JOURNAL OF RUSSIAN ACADEMY OF SCIENCE

View count: 728

The article entitled “Computational Mathematics and Mathematical Physics” authored by Maksim Muradyan, Professor at the Chair of Higher Mathematics at ASUE, Doctor in   Physical and Mathematical Sciences, was  published  in annual  journal  of Russian Academy of Science, 2014, Volume 54, Number 3, Pages 529–535.

It’s mentioned in the   official website of the journal that it  publishes  unique research and analysis of computational mathematics and mathematical physics, computer science and other areas of mathematical theory.

We congratulate our colleague, wish him new achievements.

Visit the following link:

http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=zvmmf&paperid=10013&option_lang=rus.

 ASUE Media  and Public Relations Division


Previous news here